... believe it was due to running out of my medicine for over a week. However I saw my neurologists today and he wants to get off of Depakote (he says no one uses it for seizures anymore but this is not what my pharmacists said) and go on Fycompa. After reviewing the side effects of this medication and the exorbinant costs I am very skeptical about changing medications after 18 years. The reviews for Fycompa aren't promising. Any assistance out there?
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 2 answers
Posted 5 Oct 2011 • 1 answer
Posted 22 Jun 2014 • 1 answer
Posted 18 Nov 2014 • 1 answer
I have been off of Depakote ER for one year. I was taken off slowly and put on other medication for?
Posted 31 Dec 2015 • 1 answer